Electron. J. Diff. Equ.,
Vol. 2013 (2013), No. 45, pp. 1-12.
Existence of positive solutions for even-order m-point
boundary-value problems on time scales
Ismail Yaslan
Abstract:
In this article, we consider a nonlinear even-order m-point
boundary-value problems on time scales.
We establish the criteria for the existence of at least one, two and
three positive solutions for higher order nonlinear m-point
boundary-value problems on time scales by using the four functionals
fixed point theorem, Avery-Henderson fixed point theorem and the
five functionals fixed point theorem, respectively.
Submitted October 15, 2012. Published February 8, 2013.
Math Subject Classifications: 34B18, 34N05, 39A10.
Key Words: Boundary value problems; cone; fixed point theorems;
positive solutions; time scales.
Show me the PDF file (220 KB),
TEX file, and other files for this article.
 |
Ismail Yaslan
Pamukkale University,
Department of Mathematics
20070 Denizli, Turkey
email: iyaslan@pau.edu.tr
|
Return to the EJDE web page